Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

White coat on back of tongue. Taken antibiotics for staph infection

I have noticed a white coat at towards the back of my tongue for about a year now it s kinda hard to reach with my toothbrush without gagging. a couple years ago I had a bad staph infection and took some antibiotics and every so often the boils will come back they only come on my thighs and about two months ago I was on like 3 different antibiotics
Asked On : Mon, 10 Sep 2012
Answers:  3 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist, Orthodontics 's  Response
I have read your problem,Looking to your Oral health,you are not maintaining well.This is not your fault ,because of less knowledge of oral hygiene care. So go to the dentist place,He or She will guide you about proper method of brushing (twice a day morning and night)and use antiseptic mouth wash once a day,in addition to this one should clean tongue with tongue cleaner twice a day while we are brushing.Take some good antibiotic, b -complex,antioxidants,riboflavin(For 1 month) and use antiseptic mouth wash.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Dentist, Prosthodontics Dr. Shivangi Gajwani Jain's  Response
Thanks for posting your querry.

The white coating/patch at the back tongue may be a fungal infection also called candidiasis/oral thrush.
It happens most commonly when the body resistance to fungal infections is low due to consumption of strong antibiotics. I would recommend you to visit an oral patgologist to examin the lesionand if required he may do a swab test and send it for culture to confirm.

Hope this answers your querry.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Dentist Dr. Sapna Purwaha's  Response
the informatipn provided by you is not enough.i need to know
about your oral habits like smoking tobacco chewing.
Is this which coating can be scrapped off.these are usualy
not caused because of antibiotics.this whote coating coukd
be any white lesion like oral lichen planus ,leukoplakia,osmf.
I would advice you to get it diagnosed clinucally by
a oral pathologist.have vitamin and iron supplenentsvin your diet.
Rinse moutj properly and mailtain oral hygiene.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor